MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM CEM R STD; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM CEM R STD; LCS COMPLETE : KNEE FEMORAL
Model Number 1294-01-040
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address a periprosthetic fracture and loosening of the femoral component at the cement to implant interface.Unknown cement was used.Doi: (b)(6) 2020.Dor: (b)(6) 2021; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : product/lot information is not available h10 additional narrative: added: d10.

Brand Name
LCS COMPLETE FEM CEM R STD
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11231060
Report Number1818910-2021-01854
Device Sequence Number3446351
Product Code NJL
UDI-Device Identifier10603295021551
UDI-Public10603295021551
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1294-01-040
Device Catalogue Number129401040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP INSERT STD 15MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight98